Found 14 results
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is R  [Clear All Filters]
2020
De Lellis C., Hirsch J., Marchese A., Stuvard S..  2020.  Regularity of area minimizing currents mod $p$. Geom. Funct. Anal.. 30((5)):1224-1336.PDF icon DLHMS_nonlinear_2.pdf (978.39 KB)
De Lellis C., Spadaro E., Spolaor L..  2020.  Regularity theory for 2-dimensional almost minimal currents III: blowup. J. Differential Geom.. 116(1):125-185.PDF icon BU_21.pdf (539.11 KB)
2018
De Lellis C., Marchese A., Spadaro E., Valtorta D..  2018.  Rectifiability and upper Minkowski bounds for singularities of harmonic Q-valued maps. Commentarii Mathematici Helvetici (CMH). 93:737–779.PDF icon Q_rect_42.pdf (417.24 KB)
De Lellis C., Spadaro E., Spolaor L..  2018.  Regularity theory for 2-dimensional almost minimal currents I: Lipschitz approximation. Transactions of the American Mathematical Society. 370:1783–1801.PDF icon tran-journal-version.pdf (313.58 KB)
2016
De Lellis C., Spadaro E..  2016.  Regularity of area-minimizing currents II: center manifold. Annals of Mathematics. Second Series. 183:499–575.PDF icon cm_R_revised_22.pdf (672.32 KB)
De Lellis C., Spadaro E..  2016.  Regularity of area-minimizing currents III: blow-up. Annals of Mathematics. Second Series. 183:577–617.PDF icon blow_up_R_revised_22.pdf (478.98 KB)
De Lellis C..  2016.  The regularity of minimal surfaces in higher codimension. Current developments in mathematics 2014. :153-229.PDF icon survey_CDM_24.pdf (630.06 KB)
2015
De Lellis C., Ignat R..  2015.  A regularizing property of the 2d-eikonal equation. Communications in Partial Differential Equations. 40:1543–1557.PDF icon Eikonal_deLellis_Ignat_final.pdf (222.4 KB)
2014
De Lellis C., Spadaro E..  2014.  Regularity of area-minimizing currents I: L^p gradient estimates. Geometric and Functional Analysis. 24:1831–1884.PDF icon Lp_revised.pdf (544.31 KB)PDF icon Errata_Lp.pdf (84.88 KB)
2008
De Lellis C..  2008.  Rectifiable sets, densities and tangent measures. Zurich Lectures in Advanced Mathematics. 7PDF icon Delellis_note136_corrected.pdf (708.89 KB)PDF icon Errata_libro_ret.pdf (243.54 KB)
2004
De Lellis C., Grisanti C.R, Tilli P..  2004.  Regular selections for multiple-valued functions.. Annali di Matematica Pura ed Applicata. 183:79–95.PDF icon multi_annali.pdf (287.75 KB)
2003
De Lellis C., Rivière T..  2003.  The rectifiability of entropy measures in one space dimension.. Journal de Mathematiques Pures et Appliquees. 82:1343–1367.PDF icon Tri_JMPA.pdf (222.23 KB)PDF icon Errata_JMPA.pdf (116.41 KB)